Thread: Test/Deca Cycle Dosage increase
04-19-2005, 07:17 PM #1
Test/Deca Cycle Dosage increase
I am on week 8 of test e and deca at 500mg each week. This is my 4th cycle. I shoot every 3 days. I decided to up the test to 750mg a week a little over 2 weeks ago.
I have noticed the past 2 days that I get incredibly hot and sweaty if I exert myself a little bit and during my workouts I have been sweating more than usual. Even just laying in bed I am hot.
Do you think that upping the test dosage may be causing this? I am usually warmer when on a regular test cycle, but this is extra warm.
04-19-2005, 07:26 PM #2
i do it too so i guess it's normal
i mean if you get up to 103+ you got problems but if ya just sweat and feal a lill warm
i see no prob with that
04-20-2005, 07:13 AM #3
My body temp is normal, it's just that I sweat alot lately.
04-20-2005, 07:16 AM #4
Same here. I increased the dose and have been sweatin like a pig.
04-20-2005, 07:41 AM #5
Yeah. Happens to lotsa guys but usually at higher doses. You will probably get adjusted to it and start sweating less in a couple of weeks. Good move on the increase. I am a big fan of running the test higher than the deca .
04-20-2005, 08:52 AM #6
That's good to here. I don't want to lower the dose back down now mid cycle. That could be counter productive. Glad I'm not the only one. Thx guys.
Originally Posted by The Baron
04-20-2005, 08:54 AM #7
It is normal.
You will adjust in a week or two. No worries.
04-20-2005, 09:00 AM #8
same thing happens to me at high doses... get your self a fan for when you sleep... def does the job at keepin you cool
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)